# SDR UPS01235184

- Difficulty date: March 3, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPT''S SEAT W/N LOCK INTO POSITION.  CLEANED AND LUBED HORIZONTAL MECHANISM ON CAPT''S SEAT O/C IAW M/M 25-10-42.  SEAT CHECKS OK.
